# SDR AC2A072811

- Difficulty date: January 1, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,862 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 430015001123
- Part serial: A565
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INBOARD TRIM TAB REPLACED TRIM TAB
